# SDR DALA13006433213

- Difficulty date: February 6, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, FOUND RT FWD EMERGENCY EXIT DOOR, FWD LOAD TRANSMITTING PROFILE (9EA) FASTENER HOLE HAS CRACKED.  HFEC IAW NTM 51-10-08 CRACK INDICATION NOTED .025" NO ALLOWABLE DAMAGE IN SRM.  REPLACED LOAD TRANSMITTING PROFILE IAW SRM 51-42-11.
